On strongly asymptotic lp spaces and minimality

S. J. Dilworth, V. Ferenczi, Kutzarova Denka, E. Odell

Research output: Contribution to journalArticlepeer-review


Let 1 ≤ p ≤ ∞ and let X be a Banach space with a semi-normalized strongly asymptotic lp basis (e,;). If X is minimal and 1 ≤ p < 2, then X is isomorphic to a subspace of lp. If X is minimal and 2 ≤ p < ∞, or if X is complementably minimal and 1 ≤ p ≤ ∞, then (ei) is equivalent to the unit vector basis of lp (or CO if p = ∞).

Original languageEnglish (US)
Pages (from-to)409-419
Number of pages11
JournalJournal of the London Mathematical Society
Issue number2
StatePublished - Apr 2007

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On strongly asymptotic lp spaces and minimality'. Together they form a unique fingerprint.

Cite this